# SDR UATA032820195701

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N352CA
- Make and model: Casa C212CC
- Aircraft serial: 190
- Aircraft time: 29,889 hours, 38,983 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: NOTLISTED
- Condition: Corroded
- Location: Lt Wing
- Part time: 29,889 hours, 38,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CORROSION PREVENTION & CONTROL PROGRAM INSPECTION, HEAVY CORROSION WAS FOUND ON THE UPPER INBOARD ATTACH ANGLE OF THE LH WING INBOARD FLAP PYLON.
